# SDR 2008UALA02834

- Difficulty date: May 15, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 56,488 hours, 20,615 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP ON EXTERIOR OF DOOR 2 LEFT.  BULB IN EEL ASSY INOP.  RELAMPED EEL ASSY, OPS CHECKED GOOD.
